MathSciNet Relay Station
MathSciNet bibliographic data
MR866027 (87k:49035) 49B10 (93B05)
Schättler, Heinz M. On the time-optimality of bang-bang trajectories in ${\bf R}\sp 3$. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 113–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement